Alert archive / Louisiana / Flash Flood Warnings in 2023
Flash Flood Warning 7, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Feb 8, 2023, 9:29 PM CST for Amite County, Pike County, Walthall County, Mississippi; 6 parishes in Louisiana. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 8, 2023, 9:29 PM CST (03:29 UTC)
- Expired
- Feb 9, 2023, 2:30 AM CST
- In force
- 5 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties East Baton Rouge Parish, LA, East Feliciana Parish, LA, Livingston Parish, LA, Saint Helena Parish, LA, Tangipahoa Parish, LA, Washington Parish, LA, Amite County, MS, Pike County, MS, Walthall County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 8, 10:33 PM CST | FLOOD | 4 N Walker, LA | STREET FLOODING IN WALKER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 3.5 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1259 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 543 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 188 m²/s²
- 0-3 km storm-relative helicity
- 227 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 4.8
The text
As transmitted.
022
WGUS54 KLIX 090329
FFWLIX
LAC033-037-063-091-105-117-MSC005-113-147-090630-
/O.NEW.KLIX.FF.W.0007.230209T0329Z-230209T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
929 PM CST Wed Feb 8 2023
The National Weather Service in New Orleans has issued a
* Flash Flood Warning for...
Northeastern East Baton Rouge Parish in southeastern Louisiana...
Eastern East Feliciana Parish in southeastern Louisiana...
Northwestern Livingston Parish in southeastern Louisiana...
St. Helena Parish in southeastern Louisiana...
Northwestern Tangipahoa Parish in southeastern Louisiana...
Northwestern Washington Parish in southeastern Louisiana...
Southeastern Amite County in southern Mississippi...
Southern Pike County in southern Mississippi...
Southwestern Walthall County in southern Mississippi...
* Until 1230 AM CST.
* At 929 PM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3 and 4 inches of rain
have fallen. Additional rainfall amounts up to 1 inch are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Greensburg, Amite, Walker, Amite City, Kentwood, Livingston,
Roseland, Osyka, Montpelier, Darlington, Easleyville, Gillsburg,
Watson, Greenwell Spring, Mount Herman and Tangipahoa.
This includes the following Interstates...
Interstate 55 in Louisiana between mile markers 43 and 66.
Interstate 55 in Mississippi between mile markers 1 and 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3051 9097 3051 9105 3103 9084 3103 9055
3102 9019 3049 9069
FLASH FLOOD...RADAR INDICATED
$$
TJS3 follow-up statements
904
WGUS54 KLIX 090602
FFWLIX
LAC033-037-063-091-105-117-MSC005-113-147-090730-
/O.EXT.KLIX.FF.W.0007.000000T0000Z-230209T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
1202 AM CST Thu Feb 9 2023
The National Weather Service in New Orleans has extended the
* Flash Flood Warning for...
Northeastern East Baton Rouge Parish in southeastern Louisiana...
Eastern East Feliciana Parish in southeastern Louisiana...
Northwestern Livingston Parish in southeastern Louisiana...
St. Helena Parish in southeastern Louisiana...
Northwestern Tangipahoa Parish in southeastern Louisiana...
Northwestern Washington Parish in southeastern Louisiana...
Southeastern Amite County in southern Mississippi...
Southern Pike County in southern Mississippi...
Southwestern Walthall County in southern Mississippi...
* Until 130 AM CST.
* At 1202 AM CST, 3 and 4 inches of rain have fallen. Flash flooding
is ongoing or expected to begin shortly. Rain is moving out of the
area but it will take some time for water to drain.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Greensburg, Amite, Walker, Amite City, Kentwood, Livingston,
Roseland, Osyka, Montpelier, Darlington, Easleyville, Gillsburg,
Watson, Greenwell Spring, Mount Herman and Tangipahoa.
This includes the following Interstates...
Interstate 55 in Louisiana between mile markers 43 and 66.
Interstate 55 in Mississippi between mile markers 1 and 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3051 9097 3051 9105 3103 9084 3103 9055
3102 9019 3100 9021 3062 9057 3049 9069
FLASH FLOOD...RADAR INDICATED
$$
Schlotz847
WGUS54 KLIX 090708
FFWLIX
LAC033-037-063-091-105-117-MSC005-113-090830-
/O.EXT.KLIX.FF.W.0007.000000T0000Z-230209T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
108 AM CST Thu Feb 9 2023
The National Weather Service in New Orleans has extended the
* Flash Flood Warning for...
Northeastern East Baton Rouge Parish in southeastern Louisiana...
Eastern East Feliciana Parish in southeastern Louisiana...
Northwestern Livingston Parish in southeastern Louisiana...
St. Helena Parish in southeastern Louisiana...
Northwestern Tangipahoa Parish in southeastern Louisiana...
Northwestern Washington Parish in southeastern Louisiana...
Southeastern Amite County in southern Mississippi...
Southern Pike County in southern Mississippi...
* Until 230 AM CST.
* At 108 AM CST, Between 3 and 4 inches of rain have fallen, but
most rain has moved out of the area. Flash flooding is expected to
be occurring. Although rain has ended, the water on the ground
will take some time to drain.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Greensburg, Amite, Walker, Amite City, Kentwood, Livingston,
Roseland, Osyka, Montpelier, Darlington, Easleyville, Gillsburg,
Watson, Greenwell Spring, Mount Herman and Tangipahoa.
This includes the following Interstates...
Interstate 55 in Louisiana between mile markers 43 and 66.
Interstate 55 in Mississippi between mile markers 1 and 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3051 9097 3051 9105 3103 9084 3103 9055
3102 9019 3100 9021 3062 9057 3049 9069
FLASH FLOOD...RADAR INDICATED
$$
Schlotz848
WGUS74 KLIX 090708
FFSLIX
Flash Flood Statement
National Weather Service New Orleans LA
108 AM CST Thu Feb 9 2023
MSC147-090718-
/O.CAN.KLIX.FF.W.0007.000000T0000Z-230209T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Walthall MS-
108 AM CST Thu Feb 9 2023
...FLASH FLOOD WARNING IS CANCELLED FOR EAST BATON ROUGE, EAST
FELICIANA, LIVINGSTON, ST. HELENA, TANGIPAHOA AND WASHINGTON
PARISHES AND AMITE AND PIKE COUNTIES...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
A Flood Watch remains in effect until 1200 PM CST Thursday for
portions of southeast Louisiana and Mississippi.
LAT...LON 3051 9097 3051 9105 3103 9084 3103 9055
3102 9019 3100 9021 3062 9057 3049 9069
$$
SchlotzWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Feb 8, 8:06 PM CST, 1 hour 23 minutes earlier.
Area forecast discussion, Feb 8, 8:06 PM CST, 1 hour 23 minutes before
Area Forecast Discussion National Weather Service New Orleans LA 806 PM CST Wed Feb 8 2023 ...New UPDATE, AVIATION... .UPDATE... Issued at 732 PM CST Wed Feb 8 2023 Scattered severe thunderstorms capable of producing tornadoes and damaging winds are moving across much of the northern and western CWA at this time and a tornado watch is in effect for this portion of the area until 11 PM CST. Thermodynamic profiles per the 00 UTC LIX sounding remain capable of supporting robust updrafts into the evening hours as these storms continue eastward. MLCAPE of 1300 j/kg, 0-3km lapse rates of 6.4 C/km and most notably 0-3km CAPE of 160 j/kg have fueled these storms thus far. Shear profiles that were marginal this afternoon, have gradually become more favorable with 0-1 km shear of 25-30kt and 0-3km SRH around 250 m2/s2 which has enabled more robust updraft development into supercellular structures. The main question into the late evening will be how quickly the favorable thermodynamic profiles wane which could induce weakening of convection into the overnight hours. This is particularly important with regards to the line of storms entering the CWA behind the warm sector convection as the corridor of recovery that has occurred is relatively narrow. With that being said, the linear structure of these storms and stronger 0-6km shear closer to the boundary will enhance the damaging wind threat along with the possibility of embedded tornadoes especially over SW MS and the Florida Parishes during the next 6 hours as this line progresses across the area. Beyond the severe threat, training storms are already causing some areas to begin to exceed flash flood guidance and flash flood headlines could be required for parts of the Florida Parishes as the next round of storms approach the area in the coming hours. && .SHORT TERM... (This evening through Thursday night) Issued at 145 PM CST Wed Feb 8 2023 The biggest concern in the short term is the potential for severe through the remainder of this afternoon and overnight tonight ahead of an approaching cold front. Already seeing scattered to numerous showers and storms across portions of the area, especially west of I-55. 18z sounding indicated a good bit of instability with about 2100 J/kg of surface based CAPE with significant moistening having occurred in the low levels compared to the 12z sounding. The 12z sounding indicated a 3 degC inversion starting around 675mb. That inversion has weakened a bit (now 2 degC) and lowered slightly, starting around 700mb. Low level shear has decreased slightly from the 12z sounding as well with surface winds trending a bit more southerly than southeasterly compared to earlier this morning. As of the 18z sounding, sfc to 1km shear was about 20kts with sfc to 3km shear of 25kts. This is not overly impressive but should still be enough to sustain some longer- lasting updrafts, especially when considering that shear should increase a bit as the afternoon progresses. Still looks like the main threat from any storms that do become severe will be damaging wind gusts, but as usual with severe threats along the Gulf Coast, we cannot rule out a tornado or two either, especially if any discrete supercells develop ahead of the main line. Still looks like the greatest local threat of severe weather, especially tornadoes, will be across southwestern Mississippi and the adjacent portions of southeast Louisiana. Switching gears to the potential for heavy rain, the 18z sounding also indicated precipitable water has increased to 1.14 inches, which already puts us around the 25th percentile for this time of year. With continued onshore flow and moisture return, expect that value to continue increasing through the evening. Model soundings continue to indicate PW values of 1.5-1.6 inches by this evening which is above the 90th percentile for this time of year and nearing the daily maximum PW. That being said, efficient rainfall rates are expected from some of the stronger storms and if any one area sees multiple storms in a short period, these higher rainfall rates could easily lead to ponding of water in low lying and poor drainage areas. Still not enough confidence in specific areas to go ahead with a flood watch, but certainly there is at least some threat of isolated flash flooding and the marginal risk highlighted by WPC seems warranted. Going into this evening and overnight, the upper trough becomes negatively tilted and lifts northeastward toward the Great Lakes. In response, the cold front will push into our local area. However, deeper layer flow will become more parallel to the front at the same time as forcing lifts northeastward. This will cause the front to slow down or stall somewhere near the coast. Where exactly the front stalls will have a fairly significant effect on what can be expected, especially across portions of far southeastern Louisiana and coastal Mississippi. Currently, it looks like the surface boundary should have enough push to make it through the local area by daybreak, with all land-based locations having north/northwesterly winds by about midday Thursday. However, mid/upper winds will remain southwesterly/westerly until a stronger upper level impulse arrives. With that being said there could still be some lingering elevated showers/storms on the back side of the surface boundary. Uncertainty in exactly where the boundary stalls and thus the amount of lingering shower/thunderstorm activity makes for a somewhat tricking temperature forecast through the short term also. Cold air advection behind the front should result in cooler afternoon temperatures topping out in the 60s, especially if clouds linger. However, in areas where clouds move out, temperatures could easily rise to near or just over 70s degrees. Overnight lows will be similarly affected by clouds Thursday night. In areas where there are few to no clouds, efficient radiative cooling should allow temperatures to drop into the 40s. Where clouds linger, temperatures will be a bit warmer, bottoming out in the 50s. && .LONG TERM... (Friday through Tuesday night) Issued at 145 PM CST Wed Feb 8 2023 A northern stream trough currently located over the northwestern CONUS will dive southward toward Texas Thursday. As the base of the trough moves into northern Louisiana, guidance continues the trend of developing a cutoff low over Mississippi/Alabama. As mentioned in this morning's AFD, this would likely result in a bit more lingering cloud cover and light drizzle across the area through at least midday Saturday until the upper low moves east of the local area. That being said, Saturday looks pretty uncomfortable by most southern standards for outdoor activities. Highs will struggle to reach the mid 50s and these temperatures will be accompanied by 10-15 mph winds and possibly on and off drizzle. Sunday will still be cool as the high passes overhead, with highs around 60. However, with full sun and less wind, it won't be nearly as uncomfortable even after a chilly start in the 30s that morning. Warming trend begins on Monday as the high shifts eastward ahead of the next system on Tuesday. Expect another cold frontal passage on Tuesday with accompanied high rain chances and a cool down following. && .AVIATION... (00Z TAFS) Issued at 732 PM CST Wed Feb 8 2023 Scattered showers and storms are present across the western half of the forecast area and are gradually moving eastward this evening. Generally MVFR to VFR ceilings will be prevalent ahead of these storms with cloud coverage increasing with time. Winds will be southerly at 15-20 knots with higher gusts will be possible ahead of these storms. A line of severe storms is expected to follow behind these scattered storms later this evening which is reflected in TEMPO groups as the line moves through the area. Once the line passes through, winds will become more northwesterly and will begin to ease somewhat. The line is expected to slow down or stall as it approaches the southeastern terminals, so have maintained at least vicinity showers through the morning hours. If the front stalls closer to these terminals, the vicinity groups may need to be changed to prevailing and there could be longer lasting restrictions as once the front stalls it likely won't start moving again until some time Friday. && .MARINE... Issued at 145 PM CST Wed Feb 8 2023 Expect scattered to numerous showers and storms this evening and overnight as a cold front moves through the waters. Ahead of the front, a tight gradient will keep winds in the 15 to 20 kt range through at least the first part of the evening and have extended the exercise caution headline accordingly. Winds stay elevated across eastern areas through around daybreak before easing as the front stalls in the vicinity. Will mention that there is some potential that winds will briefly reach advisory criteria across the eastern waters mainly between 00z and 06z. It is very borderline (sustained winds forecast right at 20 kts) and low confidence, so given the likely short duration, have held off on an advisory for now, but if winds trend any higher than currently forecast, will need to hoist a short-notice headline. The front is expected to stall in the vicinity of our southeastern waters with lingering showers and a few storms continuing through Friday. A stronger upper low finally kicks the front out of the area Friday and strong cold air advection will cause winds to strengthen again, likely reaching advisory criteria after sunset Friday evening. The elevated winds persist through the first half of the weekend, but should ease on Sunday as high pressure moves into the area. The high moves eastward on Monday with return flow kicking in by Monday afternoon ahead of another cold front. && .PRELIMINARY POINT TEMPS/POPS... MCB 50 66 45 62 / 100 10 10 10 BTR 53 69 49 65 / 100 10 10 10 ASD 57 68 51 65 / 100 50 30 30 MSY 57 65 54 62 / 100 40 30 30 GPT 58 67 53 62 / 90 70 50 40 PQL 60 70 52 64 / 90 80 50 40 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...None. GM...None. MS...None. GM...None. && UPDATE...TJS SHORT TERM...DM LONG TERM....DM AVIATION...TJS MARINE...DM
In the hours before
Local storm report, Feb 8, 6:15 PM CST, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
615 PM CST WED FEB 8 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TSTM WND DMG TANGIPAHOA 30.88N 90.52W
02/08/2023 TANGIPAHOA LA EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTED DAMAGE TO
MANUFACTURED HOMES ON TANGIPAHOA ROAD AND
MARTIN LUTHER KING ROAD. LAW ENFORCEMENT
REPORTED DAMAGE TO A GAS STATION. LIKELY
TORNADO.
&&
LNNSpecial weather statement, Feb 8, 6:23 PM CST, 3 hours 6 minutes before
Special Weather Statement
National Weather Service New Orleans LA
623 PM CST Wed Feb 8 2023
LAZ037-MSZ069-070-090100-
St. Helena LA-Pike MS-Amite MS-
623 PM CST Wed Feb 8 2023
...A strong thunderstorm will impact portions of northern St. Helena
Parish, northwestern Pike and eastern Amite Counties through 700 PM
CST...
At 622 PM CST, Doppler radar was tracking a strong thunderstorm near
Easleyville, or 11 miles north of Greensburg, moving north at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mccomb, Liberty, Summit, Smithdale, Gillsburg and Easleyville.
This includes Interstate 55 in Mississippi between mile markers 19
and 21.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
Damaging winds and cloud to ground lightning is occurring with this
storm. Move indoors immediately. Lightning is one of nature's
leading killers. Remember, if you can hear thunder, you are close
enough to be struck by lightning.
&&
LAT...LON 3131 9046 3088 9065 3093 9085 3099 9084
3100 9083 3100 9084 3135 9078 3135 9068
TIME...MOT...LOC 0022Z 193DEG 26KT 3099 9073
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SchlotzLocal storm report, Feb 8, 6:50 PM CST, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
650 PM CST WED FEB 8 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG WALKER 30.49N 90.86W
02/08/2023 LIVINGSTON LA PUBLIC
PICTURES SHOW AN AUTO ZONE SIGN BLOWN DOWN
AS WELL AS ANOTHER POLE/SIGN DAMAGED.
&&
LNNSpecial weather statement, Feb 8, 6:56 PM CST, 2 hours 33 minutes before
Special Weather Statement
National Weather Service New Orleans LA
656 PM CST Wed Feb 8 2023
MSZ068-090130-
Wilkinson MS-
656 PM CST Wed Feb 8 2023
...A strong thunderstorm will impact portions of northwestern
Wilkinson County through 730 PM CST...
At 655 PM CST, Doppler radar was tracking a strong thunderstorm near
Fort Adams, or 20 miles northeast of Simmesport, moving northeast at
50 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Dolorosa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CST for southern
Mississippi.
&&
LAT...LON 3137 9121 3112 9140 3121 9159 3124 9156
3124 9154 3122 9151 3124 9148 3128 9149
3129 9147 3132 9146 3132 9140 3134 9138
3134 9135 3137 9127
TIME...MOT...LOC 0055Z 208DEG 41KT 3114 9152
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SchlotzLocal storm report, Feb 8, 8:56 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
856 PM CST WED FEB 8 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 5 W MAGNOLIA 31.15N 90.54W
02/08/2023 PIKE MS 911 CALL CENTER
SHERIFFS OFFICE REPORTED TREES DOWN ON IRENE
ROAD AND HOOD ROAD.
&&
LNNLocal storm report, Feb 8, 9:16 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
916 PM CST WED FEB 8 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM TSTM WND DMG 4 N SALEM 31.29N 90.11W
02/08/2023 WALTHALL MS EMERGENCY MNGR
STRUCTURAL DAMAGE TO A CHURCH.
&&
LNNThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 8, 6:14 PM CST | Special Weather Statement | LIX | Walthall | 46 min |
| Feb 8, 6:23 PM CST | Special Weather Statement | LIX | Amite | 37 min |
| Feb 8, 6:40 PM CST | Tornado Warning | LIX | Pike, Walthall | 50 min |
| Feb 8, 6:56 PM CST | Special Weather Statement | LIX | Wilkinson | 34 min |
| Feb 8, 7:15 PM CST | Severe Thunderstorm Warning | LIX | Wilkinson | 60 min |
| Feb 8, 8:01 PM CST | River Flood Warning | LIX | Pearl River | 59 hr |
| Feb 8, 8:05 PM CST | Severe Thunderstorm Warning | LIX | Amite, Wilkinson | 40 min |
| Feb 8, 8:39 PM CST | Flash Flood Warning | LIX | Amite, Pike, Walthall | 3 hr |
| Feb 8, 9:47 PM CST | Flood Watch | LIX | Pearl River, Pike, Walthall | 5 hr |
| Feb 8, 10:23 PM CST | Flash Flood Warning | LIX | Pearl River | 5 hr |
| Feb 8, 11:09 PM CST | Flash Flood Warning | LIX | Hancock, Pearl River | 4 hr |
| Feb 8, 11:18 PM CST | Severe Thunderstorm Warning | LIX | Hancock | 42 min |
| Feb 8, 11:43 PM CST | Flash Flood Warning | LIX | Pike, Walthall | 3 hr |
| Feb 8, 11:58 PM CST | Special Weather Statement | LIX | Hancock, Harrison | 32 min |
| Feb 9, 1:47 AM CST | River Flood Warning | LIX | Pike, Walthall | 41 hr |
| Feb 9, 1:49 AM CST | River Flood Warning | LIX | Pearl River | 40 hr |
| Feb 8, 7:18 PM CST | Tornado Warning | LIX | Livingston, Saint Helena, Tangipahoa | 42 min |
| Feb 8, 7:43 PM CST | Special Marine Warning | LIX | 62 min | |
| Feb 8, 7:44 PM CST | Special Marine Warning | LIX | 46 min | |
| Feb 8, 8:03 PM CST | River Flood Warning | LIX | Saint Tammany | 6 days |
| Feb 8, 9:14 PM CST | Special Marine Warning | LIX | 2 hr | |
| Feb 8, 9:55 PM CST | Special Weather Statement | LIX | Saint Charles | 50 min |
| Feb 8, 10:30 PM CST | Flash Flood Warning | LIX | Jefferson, Lafourche, Saint Charles, Saint John the Baptist, Terrebonne | 4 hr |
| Feb 8, 10:45 PM CST | Areal Flood Advisory | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles | 29 min |
| Feb 8, 10:52 PM CST | Special Weather Statement | LIX | Lafourche, Orleans, Saint Charles | 23 min |
| Feb 8, 11:11 PM CST | Special Marine Warning | LIX | 2 hr | |
| Feb 8, 11:14 PM CST | Flash Flood Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles | 4 hr |
| Feb 8, 11:37 PM CST | Special Marine Warning | LIX | 113 min | |
| Feb 8, 11:50 PM CST | Special Weather Statement | LIX | Orleans | 40 min |
| Feb 9, 12:40 AM CST | Special Marine Warning | LIX | 95 min | |
| Feb 9, 12:45 AM CST | Special Marine Warning | LIX | 90 min | |
| Feb 9, 12:59 AM CST | River Flood Warning | LIX | Tangipahoa | 4 days |
| Feb 9, 1:01 AM CST | River Flood Warning | LIX | Saint Tammany | 21 hr |
| Feb 9, 2:38 AM CST | Special Marine Warning | LIX | 2 hr | |
| Feb 9, 7:21 AM CST | River Flood Warning | LIX | Washington | 37 hr |
Nearby
Flash Flood Warnings in Louisiana, 2023Flash Flood Warnings in Mississippi, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.